# SDR SWAA000587

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 7,952 hours, 6,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810
- Condition: Unlatched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKE-OFF -   FIRST OFFICERS COCKPIT SLIDING WINDOW OPENED 95 KNTS INTO THE TAKE-OFF.    INSPECTED AND OPERATED FIRST OFFICERS SLIDING WINDOW PER MM. OPS CK GOOD. NO DEFECT NOTED.
